Jump to content
Important Survey - Please Participate ×

What do you guys think?


[Te...]

Recommended Posts

So docs are saying that I am bipolar and trying to put me on ssri such as lexapro ...I'm just beyond all of this. Depersonalization and depression and panic attacks....since off clonazepam...its just to much. I dont want to ever feel this way again .....my family is telling me to get on meds but I just dont want to have to ever ween off anything ever again. I do need something though because I am so out of it and depressed.
Link to comment
Share on other sites

Have you read all of the literature available on the subject of benzodiazepines and the effect they have on us while taking and withdrawing from them?  It will help you feel confidence in your decision to stay off of more drugs and to project confidence to your family that you understand your situation better than they do.  If when you recover from this they and you feel you need something more, that would be the time to consider it but for now, all of this will most likely resolve itself when you recover.

 

The Ashton Manual

 

What is happening in your brain

 

 

https://benzoreform.org/

 

https://www.benzoinfo.com/

Link to comment
Share on other sites

I echo what Pam said. Also just wanna say that they don't usually prescribe SSRi for bi-polar? Usually a different type of drug like a mood stabilizer. SSRi is usually for anxiety, depression, OCD.

So please check with the person who is trying to diagnose you as bipolar. I mean, you are totally in early withdrawal and of course you are going to look and feel awful! so they need to take that into account.

Link to comment
Share on other sites

×
×
  • Create New...